MathSciNet Relay Station
MathSciNet bibliographic data
MR318135 (47 #6684) 13F99
Camillo, Victor P. A note on semi-hereditary rings. Arch. Math. (Basel) 24 (1973), 142–143.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement